# SDR SWAA2021061475487

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT OF COVER PLATE AUXILIAR TRACK INBOARD SLAT 6 AT RT WING (1 EA) ; / REPLACED ANGLE SUPPORT OF COVER PLATE AUXILIAR TRACK INBOARD SLAT 6 AT RT WING (1E/A) IAW B737-700 SRM 51-40-02-0G-0; REPLACED ANGLE SUPPORT OF COVER PLATE AUXILIAR TRACK INBOARD SLAT 6 AT RT WING (1E/A) IAW B737-700 SRM 51-40-02-0G-0
